Have you noticed any, or do you wonder if you've experienced blackouts and/or fainting spells? (re. the huge bruise on your back with no explanation)
When you got that concussion from falling down, do you recall how/why you fell down so hard?
While I don't doubt you're getting a decent quantity of sleep, I'm extremely skeptical about your getting any sort of good quality sleep. And after awhile, that sad situation can lead to a whole raft of esoteric and bizarre symptoms. Please ask your doctor about the feasibility of your participating in a sleep study (often done for those with sleep apnea, but I think that's unlikely to be your own issue).
You're coping (and are even medicated for) mood disorders. What are your destressing routines? How do you unwind effectively when stressed, or wanting to avoid getting stressed from being overwhelmed later?
The back bruise was at least 6 months before the concussion. I'm a little clumsy and have a high tolerance for pain so I've had leg and arm bruises pop up suddenly without knowing why. But the back one was bigger than normal, in a spot that should have been it impossible to hit without noticing and took 4 weeks to go away.
The concussion came because I slipped on covers that were left on the floor, fell backwards and hit my head against the wall. Again my clumsiness in play.
Me not effectively managing stress is the main reason I got depressed in the first place. Since then I've adjusted a lot of my behaviours and expectations and thanks to counselling have been able to find healthier methods to destress as well as learning to say no and not needing everything to be perfect (which is a huge improvement for a perfectionist).
I agree with you about the far reaching effects of sleep deprivation and I know it could be a factor in all this. But again within the past year I have actually improved my sleep habits and am consistently getting enough hours of sleep. I don't wake up tired. And since I have always had issues with getting up in the morning (ADHD related), It has not been any more of a problem.
I used to function on an average of 5 hours of sleep. I had a house to run, two kids to manage, a stressful and physical job and maintaining a social life (perfectionist tendencies in play). So while the crash was no surprise, my life had always been fast paced and on average throughout the years has not been a lot less stressful than that.
So this past year with me going a lot slower than I've ever gone, I'm extremely surprised that it is the year full of all these medical problems.
Oh and height is 5' 7". Weight currently 152. A year ago I was 130
Well, I think you're swamped with symptoms (and that's stressing you out all by itself and that may be adding a couple of symptoms to the mix).
To get unswamped, I urge you give meditation a good try. Simply a daily quiet time (10-30 min, 22 min's my own best duration) where you try to clear your thoughts away from anything other than focussing on slow, even breathing. I do this regularly, though I like to have something like a fireplace DVD playing in my field of view. I found it hard at first, took 3 or 4 tries before I got the hang of it and started getting serious benefit out of it. I find it's like investing in calm, and creates a notable buffer against the day's rough spots.
Your 80 of vyvanse is beyond the maximum dosage (of 70). I urge you to read ALL of rxlist.com's write-up for this med, and take note of any particular points of concern (yes, I know it's quite a bit), for sure do not just skim through the Warnings and Precautions.
You're at the Maximum dose level for Wellbutrin. I urge you to read ALL of rxlist.com's write-up for this med, too. You're at the six month point so I urge that you now review with your doctor the possibility of discontinuing the med through weaning yourself away from it. Six months is a typical point for such reviews.
I do think that most of your symptoms may be directly related to the high levels of these two potent meds you're on. How they're interacting in your system beyond their known individual side effects, is anyone's guess.